# SDR ABXA9900374

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D0489834
- Condition: Cracked
- Location: Bs 910
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB AT STATION 910, RBL 54-44 CRACKED.  REPLACED CUSP WEB IAW DC9 SRM 51-30-1 AND 51-30-5.
